# SDR UALA2011063003224

- Difficulty date: June 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,350 hours, 21,574 cycles
- Engine: Pwa PW2037
- Engine time: 61,196 hours, 21,607 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FUEL & OIL LOSS, FLIGHT DIVERTED.  ON RIGHT SIDE AS TOTALIZED AND CALCULATED FUEL WAS OFF BY APPROX 5000LBS.  REPLACED O-RINGS AT FUEL PUMP TO FUEL CONTROL AND REPLACED CARBON SEAL AT FUEL PUMP.
